MAUDE Adverse Event Report: MICROAIRE SURGICAL INSTRUMENTS, LLC MICROAIRE ENDOTINE; ENDOTINE FOREHEAD, 3.0

MICROAIRE SURGICAL INSTRUMENTS, LLC MICROAIRE ENDOTINE; ENDOTINE FOREHEAD, 3.0
Model Number CFD-22202
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the product associated with the reported event was not returned, it was not possible to conduct an evaluation of the device.A review of the complaint history for part # cfd-22202 lot # 368581 has revealed that this product is performing as expected, with regard to the reported incident.With the information provided, it was not possible to identify a root cause; however, potential user-related causes of the reported incident include, off-axis drilling, excessive force during implant insertion and improper selection of device.
 
Event or Problem Description
On january 17th 2023, microaire was notified by the end-user/doctor facility that a patient's brow fell after a brow lift procedure was completed on (b)(6) 2022.The patient was scheduled for an exploration of the surgical site on (b)(6) 2023 and the doctor identified that the endotine implant had broken, there was no patient injury and they will not be returning the broken implaint to microaire for evaluation.

Brand Name
MICROAIRE ENDOTINE
Common Device Name
ENDOTINE FOREHEAD, 3.0
Manufacturer (Section D)
MICROAIRE SURGICAL INSTRUMENTS, LLC
3590 grand forks boulevard
charlottesville VA 22901
Manufacturer (Section G)
MICROAIRE SURGICAL INSTRUMENTS, LLC
3590 grand forks boulevard
charlottesville VA 22901
Manufacturer Contact
erin knight
3590 grand forks boulevard
charlottesville, VA 22911
4349758389
MDR Report Key16296481
Report Number2020601-2023-00002
Device Sequence Number12282647
Product Code ODU
UDI-Device Identifier00847399006868
UDI-Public00847399006868
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)Y
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/11/2025
Device Model NumberCFD-22202
Device Catalogue NumberCFD-22202
Device Lot Number368581
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexFemale
Patient Weight53 KG